MathSciNet Relay Station
MathSciNet bibliographic data
MR52711 (14,662e) 49.0X
Lewy, Hans On mimimal surfaces with partially free boundary. Comm. Pure Appl. Math. 4, (1951). 1–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement